Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

On depo injections. Having dry throat, diarrhoea with blood, cramps, headaches. What to do?

User rating for this question
Very Good
Answered by
Practicing since : 1998
Answered : 1846 Questions
Hi I am on depo injections my next one is due on Friday but I have for the past week been constipated then had diarria have cramps and need to pee a lot more I'm so tired but can't sleep for the past day or 2 I have had blood in my bowel movements and also a burning sensation in my lower abdomin I've been having a dry throat but don't want a drink, I have had headaches and feeling sick any help or advice I have been on depo for aroun 2years now an me and my partner use no other form of contriseptives. Thanks
Posted Sat, 18 May 2013 in General Health
Answered by Dr. Y V Siva Sankara Murty 2 hours later

Thanks for writing to health care magic.

Blood in bowel movements, cramps etc indicate dysentery.

A stool examination after physical examination by your doctor will confirm the diagnosis.

Antibiotics are indicated in dysentery. If the stools are watery then oral rehydration solution may be taken. Probiotics are useful in dysentery.

The increased frequency of urination, burning sensation in the lower abdomen indicate urine culture and sensitivity is required to confirm the diagnosis and identify the bacteria causing the problem. It also helps to identify the antibiotics the organism is resistant to.

Drinking plenty of water is important in urinary tract infection. Antibiotics are prescribed by your doctor. Some times further investigations may be required like ultrasound abdomen, MCU etc particularly if you have recurrent urinary tract infections.

The sick feeling, headache you are having could be related to these infections.

The contraceptive you are using may not be responsible for the burning urination or blood in the stool.

Hope this helps.
Take care.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor